MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 BLUE TCAP

AUTOSOFT 90; INSET II 60/9 BLUE TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue due to which he experienced diabetic ketoacidosis and high blood glucose level.The patient tried to change supplies and delivered correction bolus.The patient went to the emergency room and upon arrival, blood glucose level was reported to be between 650 mg/dl and 670 mg/dl.He received three bags of intravenous fluids within 30 minutes and received an insulin drip.The patient stayed there for 12 hours but since he still did not feel well, he was subsequently admitted to the hospital.He received insulin shots and insulin via intravenous route, which resolved the issue.There was no permanent damage to the patient.The infusion set had been in use for approximately two days and the patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 BLUE TCAP
MDR Report Key8534856
Report Number3003442380-2019-01203
Device Sequence Number360962
Product Code FPA
UDI-Device Identifier05705244014510
UDI-Public05705244014510
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1